International Journal of Partial Differential Equations and Applications
ISSN (Print): 2376-9548 ISSN (Online): 2376-9556 Website: Editor-in-chief: Mahammad Nurmammadov
Open Access
Journal Browser
International Journal of Partial Differential Equations and Applications. 2016, 4(1), 16-19
DOI: 10.12691/ijpdea-4-1-3
Open AccessArticle

Employment Higher Degree B-Spline Function for Solving Higher Order Differential Equations

Karwan H.F.Jwamer1, and Najim Abdullah I.2,

1Mathematics Department, School of Science, University of Sulaimani, Sulaimani, Kurdistan Region, Iraq

2Mathematics Department, College of Science, University of Garmian, Kalar, Kurdistan Region, Iraq

Pub. Date: July 25, 2016

Cite this paper:
Karwan H.F.Jwamer and Najim Abdullah I.. Employment Higher Degree B-Spline Function for Solving Higher Order Differential Equations. International Journal of Partial Differential Equations and Applications. 2016; 4(1):16-19. doi: 10.12691/ijpdea-4-1-3


As the B-spline method was developed for solving higher order differential equations, we present a brief survey to construct a higher degree B-spline. The new technique has been given in this field, accordingly a numerical illustration used to solve boundary value problems by employ quintic B-spline function. An example has been given for calculating maximum absolute error through n nodes.

B-spline boundary value problems approximate solution absolute error

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit


[1]  AlperKorkmaz, A. Murat Aksoy andIdrisDa─č, Quartic B-spline Differential Quadrature Method, International Journal of Nonlinear Science, Vol. 11, (2011) No.4,pp.403-411.
[2]  GhazalaAkram, Quantic Spline Solution of a third Singularly Perturbed b. v. p., ANZIMTJ, 53, 2012, 44-53.
[3]  JalilRashidinia and Sharifi, Survey of B-spline Function to Approximate the solution of mathematical problems.
[4]  MarziehDosti, ALirezaNazemi Quantic B-SplineCollocation Method for Solving One-dimensional Hyperbolic Telegraph Equation, Department of Mathematics school of Mathematical. Science, Sharhood University of Technology, sharhood, Iran, Journal of Information and Computing Science Vol.7 No2, 2012, PP. 083-090.
[5]  Shahid S. Siddiqi and SaimaArshed Quantic B-Spline for the Numerical Solution of 4th Order Perturbed Partial Differential equation Department of Mathematics, University of Punjab, Lahore54590,Pakstan. Wall Applied Science Journal 23(12): 115-112, 2013.
[6]  SonaliSaini and Hradyesh Kumar Mishra a New Quartic B-Spline Method for Third-Order Self-Adjoint Singularly Perturbed Boundary Value Problems Applied Mathematic Science Vol 9, 2015 No.8 399-408.
[7]  Prenter, P.M, Splines and Variational Methods, John-Wily, New York(1975).
[8]  VijayDahiya Exploring B-Spline functions for Numerical Solution of Mathematic Problems International Journal of Multidisciplinary Research and Development 2015; 2 (1): 452-458.
[9]  Yogesh Gupta and PankajKumrSrivastava, Application of B-Spline to Numerical solution of a system of Singularly Perturbed ProplemsMathematicaAterna , Vol.1, 2011, No.06, 405-415.